Alert archive / Washington / Winter Storm Warnings in 2011
Winter Storm Warning 8, NWS Seattle, WA
NWS Seattle, WA issued this winter storm warning at Nov 2, 2011, 4:20 AM PDT. It took effect at Nov 2, 2011, 6:00 PM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2011, 4:20 AM PDT (11:20 UTC)
- In effect from
- Nov 2, 2011, 6:00 PM PDT
- Expired
- Nov 3, 2011, 3:49 AM PDT
- In force
- 10 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
804 WWUS46 KSEW 021120 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 420 AM PDT WED NOV 2 2011 ...A COLD FRONT WILL MOVE THROUGH WESTERN WASHINGTON TONIGHT BRINGING THE FIRST SNOW OF THE SEASON TO THE HIGHER MOUNTAIN HIGHWAYS... .UP TO 5 INCHES OF SNOW WILL FALL IN THE MOUNTAINS TONIGHT...WITH THE HIGHEST AMOUNTS IN THE NORTH CASCADES ABOVE 4000 FEET. THE HIGHER ELEVATIONS OF THE MOUNT BAKER HIGHWAY IN PARTICULAR ARE LIKELY TO RECEIVE 3 TO 5 INCHES OF SNOW. OTHER CASCADE HIGHWAYS ABOVE 4000 FEET...INCLUDING NORTH CASCADES HIGHWAY AND THE ROADS TO PARADISE AND SUNRISE IN MOUNT RAINIER NATIONAL PARK...WILL LIKELY HAVE 1 TO 3 INCHES OF SNOW TONIGHT. HIGHWAYS OVER STEVENS PASS...SNOQUALMIE PASS AND WHITE PASS...AS WELL AS THE ROAD TO HURRICANE RIDGE IN OLYMPIC NATIONAL PARK...CAN EXPECT AT MOST 2 INCHES OF SNOW. WAZ518-022330- /O.UPG.KSEW.WS.A.0010.111103T0000Z-111103T1200Z/ /O.NEW.KSEW.WS.W.0008.111103T0100Z-111103T1300Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- 420 AM PDT WED NOV 2 2011 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT THURSDAY. THE WINTER STORM WATCH THAT WAS IN EFFECT HAS BEEN REPLACED BY THIS WARNING. * AFFECTED LOCATIONS...THE MOUNT BAKER HIGHWAY...ESPECIALLY WHERE IT CLIMBS ABOVE 4000 FEET...WILL LIKELY RECEIVE 3 TO 5 INCHES OF SNOW TONIGHT. HIGHER ELEVATIONS OF THE NORTH CASCADES HIGHWAY CAN EXPECT 2 TO 3 INCHES OF SNOW. * ACCUMULATIONS...UP TO 5 INCHES OF SNOW WITH THE HIGHEST AMOUNTS ABOVE 4000 FEET. * SPECIAL NOTE ON ACCUMULATIONS...SINCE THIS IS THE FIRST STORM OF THE SEASON TO BRING SNOW TO THE MOUNTAIN HIGHWAYS...THE NATIONAL WEATHER SERVICE IS USING LOWER WARNING CRITERIA OF 4 OR MORE INCHES OF SNOW IN 12 HOURS. * SNOW LEVEL...DROPPING RAPIDLY FROM NEAR 6000 FEET THIS AFTERNOON TO AROUND 3000 FEET LATE TONIGHT. * TIMING...BEGINNING THIS EVENING...TAPERING TO SHOWERS LATER TONIGHT AND THURSDAY MORNING. * IMPACTS...PEOPLE TRAVELING IN THE NORTH CASCADES...ESPECIALLY ON THE HIGHER ELEVATIONS OF THE MOUNT BAKER HIGHWAY...SHOULD BE PREPARED FOR HAZARDOUS WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS OCCURRING OR IMMINENT. THOSE PLANNING TRAVEL IN THE WARNED AREA SHOULD BE PREPARED FOR HAZARDOUS WINTER DRIVING CONDITIONS AND PLAN ACCORDINGLY. && $$ WAZ513-519-022330- /O.NEW.KSEW.WW.Y.0029.111103T0100Z-111103T1300Z/ OLYMPICS-WEST SLOPES CENTRAL CASCADES AND PASSES- 420 AM PDT WED NOV 2 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT THURSDAY. * AFFECTED LOCATIONS...THE ROADS TO PARADISE AND SUNRISE IN MOUNT RAINIER NATIONAL PARK...THE HIGHWAYS OVER STEVENS PASS... SNOQUALMIE PASS AND WHITE PASS...AND THE ROAD TO HURRICANE RIDGE IN OLYMPIC NATIONAL PARK. * ACCUMULATIONS...UP TO 3 INCHES OF SNOW WITH THE HIGHEST AMOUNTS ABOVE 4000 FEET. * SPECIAL NOTE ON ACCUMULATIONS...SINCE THIS IS FIRST STORM OF THE SEASON TO BRING SNOW TO THE MOUNTAIN HIGHWAYS...THE NATIONAL WEATHER SERVICE IS USING LOWER ADVISORY CRITERIA OF 1 TO 3 INCHES OF SNOW IN 12 HOURS. * SNOW LEVEL...DROPPING RAPIDLY FROM NEAR 6000 FEET THIS AFTERNOON TO AROUND 3000 FEET LATE TONIGHT. * TIMING...BEGINNING THIS EVENING...TAPERING TO SHOWERS LATER TONIGHT AND THURSDAY MORNING. * IMPACTS...PEOPLE TRAVELING IN THE CENTRAL CASCADES AND OLYMPICS SHOULD BE PREPARED FOR DIFFICULT DRIVING CONDITIONS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MCDONNAL
2 follow-up statements
469 WWUS46 KSEW 022306 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 406 PM PDT WED NOV 2 2011 ...A COLD FRONT WILL MOVE THROUGH WESTERN WASHINGTON TONIGHT BRINGING THE FIRST SNOW OF THE SEASON TO THE HIGHER MOUNTAIN HIGHWAYS... .UP TO 5 INCHES OF SNOW WILL FALL IN THE MOUNTAINS TONIGHT...WITH THE HIGHEST AMOUNTS IN THE NORTH CASCADES ABOVE 4000 FEET. THE HIGHER ELEVATIONS OF THE MOUNT BAKER HIGHWAY IN PARTICULAR ARE LIKELY TO RECEIVE 3 TO 5 INCHES OF SNOW. OTHER CASCADE HIGHWAYS ABOVE 4000 FEET...INCLUDING NORTH CASCADES HIGHWAY AND THE ROADS TO PARADISE AND SUNRISE IN MOUNT RAINIER NATIONAL PARK...WILL LIKELY HAVE 1 TO 3 INCHES OF SNOW TONIGHT. HIGHWAYS OVER STEVENS PASS...SNOQUALMIE PASS AND WHITE PASS...AS WELL AS THE ROAD TO HURRICANE RIDGE IN OLYMPIC NATIONAL PARK... CAN EXPECT AT MOST 2 INCHES OF SNOW. WAZ518-031230- /O.CON.KSEW.WS.W.0008.111103T0100Z-111103T1300Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- 406 PM PDT WED NOV 2 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY... * AFFECTED LOCATIONS...THE MOUNT BAKER HIGHWAY...ESPECIALLY WHERE IT CLIMBS ABOVE 4000 FEET...WILL LIKELY RECEIVE 3 TO 5 INCHES OF SNOW TONIGHT. HIGHER ELEVATIONS OF THE NORTH CASCADES HIGHWAY CAN EXPECT 2 TO 3 INCHES OF SNOW. * ACCUMULATIONS...UP TO 5 INCHES OF SNOW WITH THE HIGHEST AMOUNTS ABOVE 4000 FEET. * SPECIAL NOTE ON ACCUMULATIONS...SINCE THIS IS THE FIRST STORM OF THE SEASON TO BRING SNOW TO THE MOUNTAIN HIGHWAYS...THE NATIONAL WEATHER SERVICE IS USING LOWER WARNING CRITERIA OF 4 OR MORE INCHES OF SNOW IN 12 HOURS. * SNOW LEVEL...DROPPING RAPIDLY TO AROUND 3000 FEET LATE TONIGHT. * TIMING...BEGINNING THIS EVENING...TAPERING TO SHOWERS LATER TONIGHT AND THURSDAY MORNING. * IMPACTS...PEOPLE TRAVELING IN THE NORTH CASCADES...ESPECIALLY ON THE HIGHER ELEVATIONS OF THE MOUNT BAKER HIGHWAY...SHOULD BE PREPARED FOR HAZARDOUS WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS OCCURRING OR IMMINENT. THOSE PLANNING TRAVEL IN THE WARNED AREA SHOULD BE PREPARED FOR HAZARDOUS WINTER DRIVING CONDITIONS AND PLAN ACCORDINGLY. && $$ WAZ513-519-031230- /O.CON.KSEW.WW.Y.0029.111103T0100Z-111103T1300Z/ OLYMPICS-WEST SLOPES CENTRAL CASCADES AND PASSES- 406 PM PDT WED NOV 2 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY... * AFFECTED LOCATIONS...THE ROADS TO PARADISE AND SUNRISE IN MOUNT RAINIER NATIONAL PARK...THE HIGHWAYS OVER STEVENS PASS... SNOQUALMIE PASS AND WHITE PASS...AND THE ROAD TO HURRICANE RIDGE IN OLYMPIC NATIONAL PARK. * ACCUMULATIONS...UP TO 3 INCHES OF SNOW WITH THE HIGHEST AMOUNTS ABOVE 4000 FEET. * SPECIAL NOTE ON ACCUMULATIONS...SINCE THIS IS FIRST STORM OF THE SEASON TO BRING SNOW TO THE MOUNTAIN HIGHWAYS...THE NATIONAL WEATHER SERVICE IS USING LOWER ADVISORY CRITERIA OF 1 TO 3 INCHES OF SNOW IN 12 HOURS. * SNOW LEVEL...DROPPING RAPIDLY TO AROUND 3000 FEET LATE TONIGHT. * TIMING...BEGINNING THIS EVENING...TAPERING TO SHOWERS LATER TONIGHT AND THURSDAY MORNING. * IMPACTS...PEOPLE TRAVELING IN THE CENTRAL CASCADES AND OLYMPICS SHOULD BE PREPARED FOR DIFFICULT DRIVING CONDITIONS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
857 WWUS46 KSEW 031049 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 349 AM PDT THU NOV 3 2011 WAZ518-031200- /O.CAN.KSEW.WS.W.0008.000000T0000Z-111103T1300Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- 349 AM PDT THU NOV 3 2011 ...WINTER STORM WARNING IS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE WINTER STORM WARNING FOR THE NORTHERN CASCADES. THE COLD FRONT THAT MOVED THROUGH WESTERN WASHINGTON WEDNESDAY EVENING WAS WELL EAST OF THE CASCADES EARLY THIS MORNING...AND PRECIPITATION HAS TAPERED TO SHOWERS. SCATTERED SHOWERS WILL PRODUCE UP TO 2 INCHES OF ADDITIONAL SNOW TODAY...MAINLY ABOVE 3000 FEET. $$ WAZ513-519-031200- /O.CAN.KSEW.WW.Y.0029.000000T0000Z-111103T1300Z/ OLYMPICS-WEST SLOPES CENTRAL CASCADES AND PASSES- 349 AM PDT THU NOV 3 2011 ...WINTER WEATHER ADVISORY IS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE WINTER WEATHER ADVISORY FOR THE OLYMPICS AND CENTRAL CASCADES. THE COLD FRONT THAT MOVED THROUGH WESTERN WASHINGTON WEDNESDAY EVENING WAS WELL EAST OF THE CASCADES EARLY THIS MORNING...AND PRECIPITATION HAS TAPERED TO SHOWERS. SCATTERED SHOWERS WILL PRODUCE UP TO 2 INCHES OF ADDITIONAL SNOW TODAY...MAINLY ABOVE 3000 FEET. $$ MCDONNAL
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Nov 2, 3:00 AM PDT, 1 hour 20 minutes earlier.
Area forecast discussion, Nov 2, 3:00 AM PDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 AM PDT WED NOV 2 2011
.SYNOPSIS...AN UPPER RIDGE WILL KEEP WESTERN WASHINGTON DRY THIS
MORNING WITH PATCHY FOG AND COOL EARLY MORNING TEMPERATURES. A COLD
FRONT WILL BRING RAIN AND MOUNTAIN SNOW THIS AFTERNOON AND TONIGHT.
SCATTERED SHOWERS WILL FOLLOW THURSDAY AS A COOL UPPER TROUGH MOVES
INTO THE REGION. A WEAK UPPER RIDGE WILL CROSS THE AREA FRIDAY...
FOLLOWED BY A WEAKER FRONTAL SYSTEM OVER THE WEEKEND.
&&
.SHORT TERM...WEST-SOUTHWEST FLOW ALOFT IS INCREASING OVER WESTERN
WASHINGTON EARLY THIS MORNING...AS A WEAK UPPER RIDGE MAKES ITS WAY
EAST OF THE CASCADES AND A PACIFIC FRONTAL SYSTEM APPROACHES FROM
THE OFFSHORE WATERS. LOW LEVEL EASTERLY FLOW IS INCREASING ALSO...AS
A SURFACE HIGH SITS OVER THE ROCKY MOUNTAINS AND PRESSURE FALLS
OFFSHORE. THE ARRIVAL OF CIRRUS LATE TUESDAY KEPT TEMPERATURES FROM
FALLING AS QUICKLY AS THEY MIGHT HAVE...BUT THERE ARE A FEW SPOTS
THAT HAVE FALLEN INTO THE UPPER 20S TO LOWER 30S WITH PATCHY FOG. WE
WILL BE IN A MORE CLEAR AREA DURING THE NEXT FEW HOURS...SO COLD
TEMPERATURES AND FOG SHOULD BECOME A BIT MORE WIDESPREAD BY DAYBREAK.
THE INCOMING FRONTAL SYSTEM WILL SPREAD PRECIPITATION INLAND THIS
AFTERNOON AND EVENING. THAT IS WHEN THE HEAVIEST PRECIPITATION WILL
FALL...AND THEN IT WILL TAPER TO SHOWERS AFTER MIDNIGHT AS THE FRONT
MOVES QUICKLY SOUTHEAST OF THE FORECAST AREA. MODELS CONTINUE TO
SHOW A 130 KT SOUTHWESTERLY JET ACCOMPANYING THE MAIN FRONTAL BAND
AS IT MOVES INLAND...WITH A POOL OF FAIRLY COLD AIR DIGGING
SOUTHEAST INTO THE REGION BEHIND THE FRONT.
THE UPPER TROUGH FOLLOWING THE FRONT WILL BE OVER THE REGION
THURSDAY. SHOWERS ARE LIKELY ACROSS THE FORECAST AREA THURSDAY IN
THE COOL AIR MASS WITH THE TROUGH...BUT PRECIPITATION AMOUNTS WILL
BE RATHER LIGHT.
THE SNOW LEVEL WILL BE AROUND 6000 FT AS THE FRONT ARRIVES...BUT THE
COMBINATION OF SIGNIFICANT PRECIPITATION RATES AND THE THERMODYNAMIC
CONDITIONS SHOULD CAUSE THE SNOW LEVEL TO FALL QUICKLY. IT WILL BE
AROUND 3000 FT LATE TONIGHT AND THURSDAY. THE MOUNT BAKER HIGHWAY
COULD RECEIVE 4 INCHES IN 12 HOURS TONIGHT OR 6 INCHES OF SNOW FOR
THE EVENT...WHICH IS ENOUGH TO WARRANT A WINTER STORM WARNING USING
OUR FIRST-STORM-OF-THE-SEASON CRITERIA. THE HIGHWAY TO PARADISE IN
MOUNT RAINIER NATIONAL PARK WILL PROBABLY FALL JUST SHY...AND THE
CASCADE PASSES WILL LIKELY GET JUST 1 TO 3 INCHES. I WILL UPGRADE
THE WINTER STORM WATCH FOR THE NORTH CASCADES TO A WARNING...AND GO
WITH A WINTER WEATHER ADVISORY FOR THE OTHER MOUNTAIN ZONES.
THE UPPER TROUGH WILL SHIFT FURTHER EAST THURSDAY NIGHT...AND AN
UPPER RIDGE WILL APPROACH FROM OFFSHORE. SHOWERS WILL BE LIGHT AND
SPOTTY WITH MUCH OF THE FORECAST AREA REMAINING DRY. THE AIR MASS
WILL BE QUITE COOL...AND WE COULD AGAIN SEE SOME TEMPERATURES
FALLING BELOW FREEZING AS SKIES CLEAR A BIT. THE UPPER RIDGE WILL
PROGRESS INLAND FRIDAY GIVING PARTLY SUNNY SKIES TO THE FORECAST
AREA. LIGHT SPOTTY SHOWERS WILL BE LIMITED TO THE COAST AND
MOUNTAINS AT MOST...AND EVEN THOSE AREAS SHOULD REMAIN MOSTLY DRY.
MCDONNAL
.LONG TERM...THE NEXT FRONTAL SYSTEM WILL ARRIVE SATURDAY...DIGGING
INTO THE REGION FROM THE NORTHWEST. MODEL SOLUTIONS HAVE BEEN LESS
CONSISTENT FORECASTING THIS FEATURE...AND THE RECENT MODEL TREND HAS
THE CORE OF THE SYSTEM MOVING INLAND TO OUR SOUTH. PRECIPITATION IS
STILL LIKELY FOR SATURDAY...BUT IT PROBABLY WILL NOT AMOUNT TO MUCH
EXPECT POSSIBLY ACROSS THE SOUTHWEST PART OF WESTERN WASHINGTON. THE
NEXT PROGRESSIVE UPPER RIDGE WILL CROSS THE AREA SUNDAY. THEN THE
NEXT FRONTAL SYSTEM WILL MOVE THROUGH -- AGAIN FROM THE NORTHWEST --
EARLY NEXT WEEK. MCDONNAL
&&
.HYDROLOGY...FLOODING IS UNLIKELY DURING THE NEXT 7 DAYS.
&&
.AVIATION...OFFSHORE FLOW WILL INCREASE GRADUALLY THIS MORNING AS A
COLD FRONT IN THE OFFSHORE WATERS APPROACHES THE AREA. THE FRONT
WILL MOVE ONTO THE COAST LATE THIS AFTERNOON AND WILL PUSH THROUGH
THE INTERIOR OF WESTERN WASHINGTON DURING THE EARLY EVENING HOURS.
CIRRUS CLOUDS MOVING EAST AHEAD OF THE INCOMING FRONT HAS LIMITED
FOG FORMATION TO FAVORED LOCATIONS IN THE INTERIOR FROM TACOMA AND
SHELTON SOUTHWARD. THE FOG WILL LIFT FROM THOSE AREAS BY 18Z. THE
REMAINDER OF THE AREA WILL SEE DRY CONDITIONS THROUGH THE EARLY
AFTERNOON HOURS.
WITH INCREASING EASTERLY FLOW AHEAD OF THE INCOMING FRONT...EXPECT
TO SEE CONDITIONS RAPIDLY DETERIORATE FROM THE WEST THIS AFTERNOON
ABOUT 2 HOURS AHEAD OF THE FRONT. RAIN WILL TURN TO SHOWERS TONIGHT
AS THE FRONT PASSES EAST OF THE CASCADES AND COOL AIR ALOFT ARRIVES
FROM THE WEST.
KSEA...OFFSHORE FLOW AND CIRRUS CLOUDS WILL DOMINATE THROUGH MID
AFTERNOON. CLOUDS WILL RAPIDLY THICKEN AND RAIN BEGIN IMMEDIATELY
AHEAD OF THE INCOMING FRONT THAT IS EXPECTED TO PASS THE TERMINAL
BETWEEN 00Z AND 02Z. AT THE SURFACE SE WIND 3 TO 6 KT WILL INCREASE
TO 8-10 KT MIDDAY THE TURN SOUTHERLY AND INCREASE TO 15G22 KT ALONG
AND BEHIND THE FRONT. WINDS AT 050 20030KT WILL INCREASE TO 40 KT
AFTER 21Z. CONFIDENCE IN THE FORECAST FOR THE NEXT 24 HOURS IS GOOD.
ALBRECHT
&&
.MARINE...SOUTHEASTERLY FLOW WILL INCREASE THIS MORNING AS A FRONTAL
SYSTEM IN THE OFFSHORE WATERS PUSHES EAST INTO THE WATERS. WHILE THE
FRONT WILL BE STRETCHING APART AND WEAKENING AS IT MOVES EAST
THROUGH THE WATERS LATER TODAY...IT WILL BE STRONG ENOUGH TO PROVIDE
GALE FORCE SOUTH TO SOUTHEAST WINDS ALONG THE NORTHERN TWO-THIRDS OF
THE COASTAL WATERS AND TO THE WEST ENTRANCE TO THE STRAIT. EXPECT
SMALL CRAFT ADVISORY SOUTH TO SOUTHEAST WINDS OVER THE SOUTHERN
THIRD OF THE COASTAL WATERS...AT THE EAST ENTRANCE TO THE
STRAIT...OVER THE NORTHERN INLAND WATERS...AND IN ADMIRALTY INLET
TODAY.
THE FRONT WILL MOVE ONTO THE COAST LATE THIS AFTERNOON AND WILL PUSH
THROUGH THE INLAND WATERS EARLY THIS EVENING. EXPECT WINDS OVER THE
COASTAL WATERS AND THROUGH THE STRAIT OF JUAN DE FUCA TO TURN TO
SMALL CRAFT ADVISORY WESTERLY WINDS BEHIND THE FRONT FOR ABOUT 6
HOURS BEFORE WINDS SUBSIDE. OVER PUGET SOUND AND HOOD CANAL EXPECT
SMALL CRAFT ADVISORY SOUTH TO SOUTHWEST WINDS TO OCCUR ALONG AND FOR
A FEW HOURS BEHIND THE FRONT.
WINDS WILL EASE LATER TONIGHT AND REMAIN RATHER LIGHT THURSDAY
THROUGH FRIDAY AS A WEAK LOW SLIDES SOUTHEAST ACROSS THE FAR
OFFSHORE WATERS.
THE NEXT FRONT WILL ARRIVE ON SATURDAY. BUT WITH MOST OF THE ENERGY
WITH THIS SYSTEM MOVING FROM THE OFFSHORE WATERS SOUTHWARD INTO
CALIFORNIA...THE FRONT WILL BE IN THE PROCESS OF STALLING AND
DECAYING AS IT MOVES THROUGH THE WATERS. ALBRECHT
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WARNING FOR THE NORTHERN CASCADES FROM 6 PM THIS
EVENING TO 6 AM THURSDAY.
.WINTER WEATHER ADVISORY FOR THE OLYMPICS AND CENTRAL CASCADES
FROM 6 PM THIS EVENING TO 6 AM THURSDAY.
PZ...GALE WARNING COASTAL WATERS FROM POINT GRENVILLE
NORTHWARD.
.GALE WARNING WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA.
.SMALL CRAFT ADVISORY COASTAL WATERS SOUTH OF POINT
GRENVILLE.
.SMALL CRAFT ADVISORY ADMIRALTY INLET...EAST ENTRANCE TO
THE STRAIT OF JUAN DE FUCA...AND THE NORTHERN INLAND WATERS.
.SMALL CRAFT ADVISORY LATE THIS AFTERNOON THROUGH THIS EVENING
FOR PUGET SOUND AND HOOD CANAL AND FOR THE CENTRAL STRAIT
OF JUAN DE FUCA.
.SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS BEGINNING LATE
THIS AFTERNOON FOR GRAYS HARBOR BAR.
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 2:34 AM PDT | Small Craft Advisory for Rough Bar | SEW | 71 hr | |
| Nov 2, 2:34 AM PDT | Small Craft Advisory | SEW | 30 hr | |
| Nov 2, 4:20 AM PDT | Winter Weather Advisory | SEW | 23 hr | |
| Nov 2, 3:05 PM PDT | Small Craft Advisory for Winds | SEW | 3 hr | |
| Nov 2, 3:05 PM PDT | Small Craft Advisory for Hazardous Seas | SEW | 47 hr |
Nearby
Winter Storm Warnings in Washington, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.